# SDR ASAA2022062938857

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N841VA
- Make and model: Airbus A320-214
- Aircraft serial: 04655
- Aircraft time: 37,066 hours, 12,150 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141300000
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR #4 HINGE FITTING BEARING WORN GROUNDED - YES. REMOVED AND REPLACED LH ELEVATOR #4 HINGE FITTING PER A320 AMM 55-16-42-400-001A
